# SDR 08FDEA03893

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57247017002
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP SKIN LOWER SURFACE ON OUTER SHROUD BOX , RIB 25-29 LT.  REPAIR PERFORMED BY CUT OUT RIBS TO GAIN ACCESS, BLEND OUT THE CORROSION AND REPROTECT THE AREA AND INSTALL REPAIR ANGLES TO THE CUT RIBS IAW RAS/BAE/1007773/2008 ISS A, APPROVED BY EA 6-5751-123100.
